Avatar universal
withdrawls?
Will I get withdrawals from taking 4 to 5 7.5-500 vicodins a day for just over a year. And can u tell me if vicodins can cause noise in my ears?....like a truck ideling in the distance
Cancel
2 Answers
Page 1 of 1
4113881 tn?1415853876
"Will I get withdrawals from taking 4 to 5 7.5-500 vicodins a day for just over a year"

Yes, you can. You should talk to your doctor about weaning off them. Although your on a fairly low amount...you have been on them a long time so weaning may help you.

"And can u tell me if vicodins can cause noise in my ears?."

Yes, that is a side effect you should talk to your doctor about. I know others who have complained of that as well.

http://www.webmd.com/drugs/drug-3459-Vicodin+Oral.aspx?drugid=3459&drugname=Vicodin+Oral&pagenumber=6

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
yes you will withdraw
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Alcohol/Drug Rehab Community Resources